# SDR CA040722003

- Difficulty date: June 27, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cndair CL6013A
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 6005915229
- Part serial: 1045MI60
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

CREW REPORTED ON ROTATION, STICK SHAKER ACTIVATED EVEN THOUGH A/C WASN`T IN A STALL.  SHAKER CONTINUED UNTIL POINT C/B`S WERE OPENED AS RECOMMENDED IN AFM.  CREW ELECTED TO RETURN TO AIRPORT & LANDED UNEVENTFULLY.  INVEST REVEALED THAT PRIOR TO FLT, PILOTS STALL PROTECTION SYSTEM IND NEEDLE SHOWING IN RED (PUSHER) ZONE AS SOON SINGLE CHANNEL SELF-TEST INITIATED, WHICH IS NOT PER AFM & SHOULD HAVE INITIATED SOME CONCERNS AT THAT POINT.  IT IS BELIEVED THAT THE PILOTS SPS INDICATOR NEEDLE WAS IN RED POSITION AT ROTATION, WHICH GENERATED THE SHAKER ACTIVATION.  THE SPS COMPUTER WAS REPLACED, FUNCTIONAL TEST WERE COMPLETED NORMALLY.
